MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT

DRÄGERWERK AG & CO. KGAA BABYLOG VN800; ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Model Number 8422400
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184); Device Difficult to Program or Calibrate (1496)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during turning the monitor to one side it goes blank and when turn it to the other the side it will come back on.No patient health consequences have been reported.
 
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The evita vn800 device was analyzed via provided information incl.The secured log files.According to the log, it could be identified that the error messages ¿device failure (14)¿ and the subsequent ¿alarm system failed¿ were issued at the reported time.Both alarms resulted from a temporary impairment of the internal hdbaset communication between the ecd and the ventilation unit.In such cases, display functions may be affected and the screen may turn black.In case of an internal failure of the display unit (ecd) and/or an impaired internal hdbaset communication between the ventilation unit and the ecd the alarm message "device failure (14)" will be raised.The display functions and operability of the ecd might be affected in case of an active "device failure (14)" alarm event depending on the technical root cause.If the internal hdbaset communication fails completely, the secondary alarm (piezo speaker) of the ventilation unit will sound.Safety relevant parameters as fio2, minute volume and airway pressure are displayed on the supplemental oled-display wherein the user can observe the ongoing ventilation.The device reacted as specified and was checked onsite according to manufacturer specs.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
BABYLOG VN800
Common Device Name
ANAESTHESIA AND PULMONARY VENTILATION SUPPORT INSTRUMENT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24320449
Report Number9611500-2026-00055
Device Sequence Number9912265
Product Code QOV
UDI-Device Identifier04048675542476
UDI-Public(01)04048675542476(11)251017(93)8422400-08
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K222207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422400
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/17/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.; NA.
Patient SexUnknown